# SDR UPS202876

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND CORROSION ON THE FRAME ON TOP AND BOTTOM FLANGES BETWEEN STRINGERS 2L TO 5L AT STATION 312.  MAINTENANCE REMOVED THE DAMAGED AREA, FABRICATED REPAIR CHANNEL PER SRM 53-10-4 AND FINAL INSTALLATION PER SRM 53-10-4.
